# SDR SWAA2021061480407

- Difficulty date: June 3, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT SIDEWALL LIGHT HAS BURNT OUT BULBS ; / RELAMPED AND PERFORMED A GOOD INSTALLATION TEST OF THE LH EMERGENCY EXIT DOORS EXIT LIGHT PER AMM 33-51-01-960-801; VERIFIED RELAMPED AND PERFORMED A GOOD INSTALLATION TEST OF THE LH EMERGENCY EXIT DOORS EXIT LIGHT PER AMM 33-51-01-960-801  CARD COMPLETE
